Ask Your Health Question and Get an Answer ASAP
Hello and thank you for the question.Answers given are for informational purposes only and are not meant to replace an exam by an in-person.I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
You need to answer a few questions first which will help me assist you in a better way.
There is no discharge or ulceration in these spots right?
Any drugs you have used recently?
there is no discharge or ulceration. there is no fever. I am on a couple prescription drugs - sulfasalazine and fluoxetine. besides that, no drugs. Thanks - K
Thank you very much for the useful information Kirsten.
Most likely this is not ring worm infection rather can simply be HIVES, which can appear due to an allergic reaction such as from drugs, garments, insect bite etc. Even some times they can appears during periods of physical and mental stress and then go away.
Sulphasalazine can also give a person such various kinds of rashes, some very benign and self limiting (like you have) and some times can give serious skin reactions.
At this point, i will suggest you to wait and just watchfully monitor this rash over next few days or a week. So how this behaves; and in case if this does not disappear, or start getting worse have this examined clinically by a dermatologist.
There is no harm in trying 1% hydrocortisone ointment over this (apart from the ring worm ointment you are using) for few days---may be it helps.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service as this is the only way i get credit for my time and expertise on your question.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.